# SDR SWIA200820347

- Difficulty date: November 11, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 18,194 hours, 16,071 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 5808 - ABORTED TAKEOFF FOR "SMOKE TOILET" CAUTION MSG.  RAN ENGINES AND APU BLEEDS, OPERATED PACKS AT FULL HOT, UNABLE TO DUPLICATE.
